Volume 8, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Hodge integrals and invariants of the unknot

Andrei Okounkov and Rahul Pandharipande

Geometry & Topology 8 (2004) 675–699
Bibliography
1 P Biane, Minimal factorizations of a cycle and central multiplicative functions on the infinite symmetric group, J. Combin. Theory Ser. A 76 (1996) 197 MR1416014
2 T Ekedahl, S Lando, M Shapiro, A Vainshtein, Hurwitz numbers and intersections on moduli spaces of curves, Invent. Math. 146 (2001) 297 MR1864018
3 L Euler, De serie Lambertiana, Opera Omnia, Serie 1 Bd 6, S 354, B G Teubner, Leipzig–Berlin (1921)
4 C Faber, Algorithms for computing intersection numbers on moduli spaces of curves, with an application to the class of the locus of Jacobians, from: "New trends in algebraic geometry (Warwick, 1996)", London Math. Soc. Lecture Note Ser. 264, Cambridge Univ. Press (1999) 93 MR1714822
5 C Faber, R Pandharipande, Hodge integrals and Gromov–Witten theory, Invent. Math. 139 (2000) 173 MR1728879
6 C Faber, R Pandharipande, Hodge integrals, partition matrices, and the λg conjecture, Ann. of Math. (2) 157 (2003) 97 MR1954265
7 R Gopakumar, C Vafa, On the gauge theory/geometry correspondence, Adv. Theor. Math. Phys. 3 (1999) 1415 MR1796682
8 T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487 MR1666787
9 C Kassel, M Rosso, V Turaev, Quantum groups and knot invariants, 5, Société Mathématique de France (1997) MR1470954
10 S Katz, C C M Liu, Enumerative geometry of stable maps with Lagrangian boundary conditions and multiple covers of the disc, Adv. Theor. Math. Phys. 5 (2001) 1 MR1894336
11 C C M Liu, K Liu, J Zhou, On a proof of a conjecture of Mariño–Vafa on Hodge integrals, Math. Res. Lett. 11 (2004) 259 MR2067471
12 C C M Liu, K Liu, J Zhou, A proof of a conjecture of Mariño–Vafa on Hodge integrals, J. Differential Geom. 65 (2003) 289 MR2058264
13 C C M Liu, K Liu, J Zhou, Mariño–Vafa formula and Hodge integral identities, J. Algebraic Geom. 15 (2006) 379 MR2199062
14 I G Macdonald, Symmetric functions and Hall polynomials, , The Clarendon Press Oxford University Press (1995) MR1354144
15 M Mariño, Enumerative geometry and knot invariants, from: "Infinite dimensional groups and manifolds", IRMA Lect. Math. Theor. Phys. 5, de Gruyter (2004) 27 MR2104354
16 M Mariño, C Vafa, Framed knots at large N, from: "Orbifolds in mathematics and physics (Madison, WI, 2001)", Contemp. Math. 310, Amer. Math. Soc. (2002) 185 MR1950947
17 A Okounkov, R Pandharipande, Gromov–Witten theory, Hurwitz numbers and matrix models I arXiv:math.AG/0101147
18 A Okounkov, R Pandharipande, Gromov–Witten theory, Hurwitz theory, and completed cycles, Ann. of Math. (2) 163 (2006) 517 MR2199225
19 A Okounkov, R Pandharipande, The equivariant Gromov–Witten theory of 1, Ann. of Math. (2) 163 (2006) 561 MR2199226
20 G Pólya, G Szegö, Aufgaben und Lehrsätze aus der Analysis, Dover Publications, New York, N. Y. (1945) MR0015435
21 D Mumford, Towards an enumerative geometry of the moduli space of curves, from: "Arithmetic and geometry, Vol II", Progr. Math. 36, Birkhäuser (1983) 271 MR717614